American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Ivan Matić. First occurrence indices of tempered representations of metaplectic groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Roman Bezrukavnikov and David Kazhdan; \\ With an Appendix by Yakov Varshavsky, Roman Bezrukavnikov and David Kazhdan. Geometry of second adjointness for $p$-adic groups. Represent. Theory 19 (2015) 299-332.
Abstract, references, and article information   
View Article: PDF

[3] Shiv Prakash Patel and Dipendra Prasad. Multiplicity formula for restriction of representations of $\widetilde{GL_{2}}(F)$ to $\widetilde{SL_{2}}(F)$. Proc. Amer. Math. Soc. 144 (2016) 903-908.
Abstract, references, and article information   
View Article: PDF

[4] Kwangho Choiy and David Goldberg. Invariance of $R$-groups between $p$-adic inner forms of quasi-split classical groups. Trans. Amer. Math. Soc. 368 (2016) 1387-1410.
Abstract, references, and article information   
View Article: PDF

[5] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[6] Ju-Lee Kim. An inductive formula for $\varepsilon$-factors. Contemporary Mathematics 614 (2014) 243-260.
Book volume table of contents   
View Article: PDF

[7] Sandeep Varma. On certain elements in the Bernstein center of $\mathbf{GL}_2$. Represent. Theory 17 (2013) 99-119.
Abstract, references, and article information   
View Article: PDF

[8] Michitaka Miyauchi. On epsilon factors attached to supercuspidal representations of unramified $\mathrm{U}(2,1)$. Trans. Amer. Math. Soc. 365 (2013) 3355-3372.
Abstract, references, and article information   
View Article: PDF

[9] Ivan Matić. Jacquet modules of strongly positive representations of the metaplectic group $\widetilde{Sp(n)}$. Trans. Amer. Math. Soc. 365 (2013) 2755-2778.
Abstract, references, and article information   
View Article: PDF

[10] Nadir Matringe. Derivatives and asymptotics of Whittaker functions. Represent. Theory 15 (2011) 646-669. MR 2833471.
Abstract, references, and article information   
View Article: PDF

[11] Daniel Bump and Maki Nakasuji. Integration on $p$-adic groups and crystal bases. Proc. Amer. Math. Soc. 138 (2010) 1595-1605. MR 2587444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J.-L. Waldspurger. L'endoscopie tordue n'est pas si tordue. Memoirs of the AMS 194 (2008) MR 2418405.
Book volume table of contents   

[13] Marcela Hanzer. Unitary dual of the non-split inner form of $Sp(8,F)$. Trans. Amer. Math. Soc. 360 (2008) 1005-1034. MR 2346481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ju-Lee Kim. Supercuspidal representations: An exhaustion theorem. J. Amer. Math. Soc. 20 (2007) 273-320. MR 2276772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Goran Muic. On the non-unitary unramified dual for classical $p$--adic groups. Trans. Amer. Math. Soc. 358 (2006) 4653-4687. MR 2231392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark Goresky, Robert Kottwitz and Robert MacPherson. Purity of equivalued affine Springer fibers. Represent. Theory 10 (2006) 130-146. MR 2209851.
Abstract, references, and article information   
View Article: PDF

[17] Shu-Yen Pan. Local theta correspondence for small unitary groups. Trans. Amer. Math. Soc. 358 (2006) 1511-1535. MR 2186984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Jaikin-Zapirain. Zeta function of representations of compact $p$-adic analytic groups. J. Amer. Math. Soc. 19 (2006) 91-118. MR 2169043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Allen Moy and Marko Tadic. Erratum to: The Bernstein center in terms of invariant locally integrable functions. Represent. Theory 9 (2005) 455-456. MR 2167901.
Abstract, references, and article information   
View Article: PDF

[20] Allen Moy and Marko Tadic. Conjugacy class asymptotics, orbital integrals, and the Bernstein center: the case of $SL(2)$. Represent. Theory 9 (2005) 327-353. MR 2133763.
Abstract, references, and article information   
View Article: PDF

[21] Jing-Song Huang and Marko Tadic. Generalized spherical functions on reductive $p$-adic groups. Trans. Amer. Math. Soc. 357 (2005) 2081-2117. MR 2115092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David Kazhdan and Yakov Varshavsky. Endoscopic decomposition of characters of certain cuspidal representations. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 11-20. MR 2048427.
Abstract, references, and article information   
View Article: PDF

[23] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin H. Weissman. The Fourier-Jacobi map and small representations. Represent. Theory 7 (2003) 275-299. MR 1993361.
Abstract, references, and article information   
View Article: PDF

[25] Francesca Astengo. An uncertainty principle on homogeneous trees. Proc. Amer. Math. Soc. 131 (2003) 3155-3161. MR 1992856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Joshua Lansky and A. Raghuram. On the correspondence of representations between $GL(n)$ and division algebras. Proc. Amer. Math. Soc. 131 (2003) 1641-1648. MR 1950297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Allen Moy and Marko Tadic. The Bernstein center in terms of invariant locally integrable functions. Represent. Theory 6 (2002) 313-329. MR 1979109.
Abstract, references, and article information   
View Article: PDF

[28] Wentang Kuo. Principal nilpotent orbits and reducible principal series. Represent. Theory 6 (2002) 127-159. MR 1915089.
Abstract, references, and article information   
View Article: PDF

[29] Colette Moeglin and Marko Tadic. Construction of discrete series for classical $p$-adic groups. J. Amer. Math. Soc. 15 (2002) 715-786. MR 1896238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jason Levy. Regularized orbital integrals for representations of ${\mathbf{S} \mathbf{L}}(2)$. Trans. Amer. Math. Soc. 354 (2002) 2521-2539. MR 1885662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia